# SDR CALA2015062900530

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 42,480 hours, 17,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC FRAME STATION 480R BETWEEN STRINGER 8 & 9 IAW EA 5310-04716 REV L.  FOUND CRACK IN INBD FASTENER FRAME 480R BETWEEN STRINGER 8R & 9R.  REPAIRED IAW EA 5310-04716 REV L.
